# SDR SWIA2020042450320

- Difficulty date: January 14, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Defective
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE LH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON LH AILERON PER AMM   (C-CHECK) RO 4/22/2020   REMOVED AND REPLACED BEARINGS AND BUSHINGS AT HINGE POINTS (IB, MID, OB) ON L/H AILERON IAW BOMBARDIER CMM ASSY SECTION REV 5 DTD 10 JULY 2019.  INSPECTED FOR FAA AIRWORTHINESS DIRECTIVES ON 23 JAN 2020 AND 29 JAN 2020.  FOUND NO APPLICABLE AD'S FOR THIS ARTICLE.
